Distance-preserving approximations of polygonal paths Article

Gudmundsson, Joachim, Narasimhan, Giri, Smid, Michiel. (2007). Distance-preserving approximations of polygonal paths . 36(3), 183-196. 10.1016/j.comgeo.2006.05.002

Open Access International Collaboration

keywords

  • CURVES
  • EFFICIENT ALGORITHMS
  • Mathematics
  • Mathematics, Applied
  • Physical Sciences
  • SIMPLIFICATION
  • Science & Technology
  • experimental algorithms
  • path simplification
  • t-spanners
  • well-separated pair decomposition

Digital Object Identifier (DOI)

start page

  • 183

end page

  • 196

volume

  • 36

issue

  • 3